X
Motrin Dual Action with Tylenol, Fast-Acting Dual
Motrin Dual Action with Tylenol, Fast-Acting Dual
Motrin Dual Action with Tylenol, Fast-Acting Dual
Motrin Dual Action with Tylenol, Fast-Acting Dual
Motrin Dual Action with Tylenol, Fast-Acting Dual
Motrin Dual Action with Tylenol, Fast-Acting Dual
Motrin Dual Action with Tylenol, Fast-Acting Dual
Motrin Dual Action with Tylenol, Fast-Acting Dual
Motrin Dual Action with Tylenol, Fast-Acting Dual

Motrin Dual Action with Tylenol, Fast-Acting Dual Action Pain Reliever with Ibuprofen & Acetaminophen for Minor Aches & Pains, Ibuprofen (NSAID) 125 mg & Acetaminophen 250 mg, 80 ct

Product ID : 49263972


Galleon Product ID 49263972
UPC / ISBN 300450311801
Shipping Weight 0.15 lbs
I think this is wrong?
Model JO311801
Manufacturer Motrin
Shipping Dimension 4.06 x 3.66 x 1.93 inches
I think this is wrong?
-
1,324

*Price and Stocks may change without prior notice
*Packaging of actual item may differ from photo shown
  • Electrical items MAY be 110 volts.
  • 7 Day Return Policy
  • All products are genuine and original
  • Cash On Delivery/Cash Upon Pickup Available

Pay with

Motrin Dual Action with Tylenol, Fast-Acting Dual Features

  • 80-count bottle of Motrin Dual Action with Tylenol, dual action ibuprofen (NSAID) and acetaminophen, pain reliever with two medicines for minor aches and pains

  • The dual action Motrin with Tylenol fast-acting pain relief tablets each contain 250 mg acetaminophen plus 125 mg ibuprofen (nonsteroidal anti-inflammatory drug) to temporarily relieve minor aches and pains

  • Use this 2-in-1 pain reliever medicine with acetaminophen to temporarily relieve minor aches and pains due to headache, toothache, backache, menstrual pains, period cramps, muscle aches and minor pain caused by arthritis

  • Motrin Dual Action with Tylenol pain relief medicine is intended for adults and children 12 years of age and older with minor aches and pains. Take two pain relief tablets every 8 hours while symptoms persist

  • Motrin Dual Action with Tylenol contains acetaminophen. Severe liver damage may occur if you take with other drugs containing acetaminophen


About Motrin Dual Action With Tylenol, Fast-Acting Dual

Motrin Dual Action with Tylenol, 2-in-1 pain reliever tablets contain two medicines, ibuprofen and acetaminophen, for fast-acting and effective relief from minor aches and pains. The pain relief tablets temporarily relieve minor aches and pains due to headache, toothache, backache, menstrual pains, menstrual cramps, muscle aches, and minor pain of arthritis. The dual action over the counter oral pain reliever combines two powerful pain medications in one for fast, effective relief. Each tablet contains 250 mg acetaminophen plus 125 mg NSAID ibuprofen (nonsteroidal anti-inflammatory drug). Adults and children 12 years of age and older should take two Motrin Dual Action with Tylenol tablets every eight hours while symptoms persist. Motrin Dual Action with Tylenol contains acetaminophen. Severe liver damage may occur if you take with other drugs containing acetaminophen.